A Method to Simulate the Skew Normal Distribution - Archive ouverte HAL Access content directly
Journal Articles Applied Mathematics Year : 2014

A Method to Simulate the Skew Normal Distribution

(1) , (2) , (3)
1
2
3

Abstract

doi:10.4236/am.2014.513201.
Fichier principal
Vignette du fichier
32c082b6265827205c97764cf77f705a979c.pdf (1.09 Mo) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-02467997 , version 1 (31-03-2020)

Licence

Attribution - CC BY 4.0

Identifiers

Cite

Dariush Ghorbanzadeh, Luan Jaupi, Philippe Durand. A Method to Simulate the Skew Normal Distribution. Applied Mathematics, 2014, 5 (13), pp.2073-2076. ⟨10.4236/am.2014.513201⟩. ⟨hal-02467997⟩
40 View
131 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More